MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM; NON-DEGRADABLE FIXATION FASTENER
Model Number ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause is continually applying torque when the implant is seated and /or not advancing.
 
Event or Problem Description
On 09/20/2021, it was reported by a sales representative via phone that toward the end of the case, only 3 of the 5 anchors in the ar-9400-sbk speedscap implant system, were used as two swivel locks pulled out.The remaining anchors were left in the patient as they remained whole and secure.This was discovered during a total shoulder on (b)(6) 2021.The case was completed by using arthrex 4.75 swivel locks with no patient harm.

Brand Name
ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19382112
Report Number1220246-2024-03734
Device Sequence Number3727458
Product Code MBI
UDI-Device Identifier00888867356733
UDI-Public00888867356733
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Device Catalogue NumberAR-9400-SBK
Device Lot Number12613993
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown